American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68Q17) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] G. W. Wasilkowski. Average case tractability of approximating $\infty$-variate functions. Math. Comp. 83 (2014) 1319-1336.
Abstract, references, and article information   
View Article: PDF

[2] Scott Contini, Ernie Croot and Igor E. Shparlinski. Complexity of inverting the Euler function. Math. Comp. 75 (2006) 983-996. MR 2197003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kai-Tai Fang, Dietmar Maringer, Yu Tang and Peter Winker. Lower bounds and stochastic optimization algorithms for uniform designs with three or four levels. Math. Comp. 75 (2006) 859-878. MR 2196996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dorota Dabrowska. Recovering signals from inner products involving prolate spheroidals in the presence of jitter. Math. Comp. 74 (2005) 279-290. MR 2085411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1